# SDR 0100799956

- Difficulty date: February 17, 2001
- Submitted: March 12, 2001
- Operation: Air carrier
- Aircraft: N923RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47183
- Aircraft time: 90,842 hours, 73,215 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Drain Valve
- Part number: 110370
- Condition: Clogged
- Location: Lt Mlg Ww
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

WHILE AIRBORNE BETWEEN RDU AND MSP, THE AILERON TRIM CONTROL JAMMED.  FLIGHT CONTINUED UNDER FULL CONTROL AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND CONTROL CABLE PULLEYS IN THE RIGHT WHEEL WELL LOCKED UP WITH ICE.  FOUND TORN SEAL AT AFT BOTTOM OF FORWARD EXIT WINDOW AND SLANT PANEL DRAIN VALVES WERE CLOGGED.  CLEARED DRAIN VALVES, REMOVED ICE, AND REPLACED SEAL.  AIRCRAFT RETURNED TO SERVICE.
